MathSciNet Relay Station
MathSciNet bibliographic data
MR1601843 (99g:31004) 31A15 (30C75 60J65)
Betsakos, Dimitrios Polarization, conformal invariants, and Brownian motion. Ann. Acad. Sci. Fenn. Math. 23 (1998), no. 1, 59–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement